# SDR SIMA2019040432909

- Difficulty date: March 29, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 33,744 hours, 29,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SPOTS OF CORROSION ON CARGO SILL BETWEEN FRAMES 65 TO 68. -C/A-C/W RAR OF CARGO DOOR SILL IAW SRM 51-40-02.
